American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Francisco Torralbo and Francisco Urbano. Surfaces with parallel mean curvature vector in $\mathbb{S}^2\times\mathbb{S}^2$ and $\mathbb{H}^2\times\mathbb{H}^2$. Trans. Amer. Math. Soc. 364 (2012) 785-813. MR 2846353.
Abstract, references, and article information   
View Article: PDF

[2] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF

[3] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hon Fei Lai. Real submanifolds of codimension two in complex manifolds . Trans. Amer. Math. Soc. 264 (1981) 331-352. MR 603767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Bloom. On the contact between complex manifolds and real hypersurfaces in ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 263 (1981) 515-529. MR 594423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Izu Vaisman. On locally and globally conformal K\"ahler manifolds . Trans. Amer. Math. Soc. 262 (1980) 533-542. MR 586733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Nakagawa and K. Ogiue. Complex space forms immersed in complex space forms . Trans. Amer. Math. Soc. 219 (1976) 289-297. MR 0407756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. M. Naveira and C. Fuertes. The zeroes of nonnegative holomorphic curvature operators . Trans. Amer. Math. Soc. 210 (1975) 139-147. MR 0405274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Malladi Sitaramayya. Curvature tensors in Kaehler manifolds . Trans. Amer. Math. Soc. 183 (1973) 341-353. MR 0322722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia